Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The world as quantized minimal surfaces
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.). Sogang University, South Korea .
2013 (English)In: Physics Letters B, ISSN 0370-2693, E-ISSN 1873-2445, Vol. 723, no 4-5, 397-400 p.Article in journal (Refereed) Published
Abstract [en]

It is pointed out that the equations Sigma(d)(i=1)[X-i, [X-i, X-j]] = 0 (and its super-symmetrizations, playing a central role in M-theory matrix models) describe non-commutative minimal surfaces - and can be solved as such.

Place, publisher, year, edition, pages
2013. Vol. 723, no 4-5, 397-400 p.
Keyword [en]
Model
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:kth:diva-125867DOI: 10.1016/j.physletb.2013.05.022ISI: 000320745400020OAI: oai:DiVA.org:kth-125867DiVA: diva2:641279
Note

QC 20130816

Available from: 2013-08-16 Created: 2013-08-15 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Hoppe, Jens
By organisation
Mathematics (Div.)
In the same journal
Physics Letters B
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 56 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf